# SDR UPS04842697

- Difficulty date: July 1, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3, RIGHT CENTER L/E RIB CRACKED AT APPROX STA 379.000 VERIFIED BY NDT.  STOP DRILL CRACK.  MAT ID FOR RIB AT XFS 379 .063 7075-T6.  MAT ID FOR REPAIR ANGLE 7075-T6 .080 PO 437138.5.  ACCOMPLISHED HFEC INSP OF STOP DRILL IAW DAC NTSPM 06 10-01.001.  FAB REPAIR ANGLE, ALODINED & PRIMED REPAIR ANGLE IAW DC8 SRM 51-1-8 AND INSTALLED REPAIR ANGLE IAW DC8 SRM 57-2-0.
